# SDR AALA961228

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfg Control Pnl
- Part number: AAP2563A
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 214 - WHILE CLIMBING THROUGH 29,000 FEET AT MACH .74.  AIRCRAFT YAWED LEFT THEN RIGHT DUTCH ROLL.  AUTO THROTTLE AND AUTO PILOT TRIPPED OFF.  MANUALLY FLY REQUIRED IMMEDIATE INPUT OF 3 TO 4 DEGREE LEFT RUDDER TRIM WAS REQUIRED.  ALTITUDE SET WINDOW BLANK, ACCOMPLISHED CHECKLIST, FOUND DIGITAL FLIGHT GUIDANCE C-17 CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER, NO CHANGE.  LANDED MIA WITHOUT FURTHER INCIDENT.  PERFORMED FLIGHT FAULT REVIEW, TROUBLE SHOT TO DFW CONTROL PANEL.  REPLACED DFG CONTROL PANEL SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
